# SDR DALA1116799877

- Difficulty date: March 4, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3L CRACKED AT FRAME INTERSECTION STATION BS 160.  REPAIRED LONGERON SECTION 3L, STA BS 160 IAW DC9 SRM 53-02, FIG 18, PAGES 50-52.
